# SDR SWAA2025031096911

- Difficulty date: February 17, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER PULLED THROUGH ON #1 ENGINE INNNER INLET COWL LIPSKIN SEGMENT 3 REQUIRE PERMANENT REPAIR <[01].  REPAIRED PER SRM 54-10-01-1A-2 ALLOWABLE DAMAGE 2; [02] VERIFIED CORRECTIVE ACTION 1.
